# SDR CALA0200236

- Difficulty date: April 23, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Sta 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN L/H BELTFRAME ANGLE AT STA 616 JUST ABOVE CENTER TANK. THE CRACKED AREA WAS TRIMMED OUT. AN ANGLE DOUBLER AND FILLER WERE INSTALLED ON FRAME IAW ECRA 5311-01121.
